# SDR USAASB98021

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE FORWARD ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT AND THE LEFT AFT OVERWING EMERGNCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AND CHARGER ASSEMBLIES.  OPERATIONAL CHECK GOOD.  (M)
